# SDR SWIA201334995

- Difficulty date: October 5, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 34,099 hours, 28,071 cycles
- System (JASC): 2700 · Flight Control System
- Part: Link Assy
- Condition: Corroded
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FLUTTER DAMPNER LINK ASSEMBLY IS HEAVILY CORRODED & PITTED ALONG WITH THE LINK ASSEMBLY HARDWARE.  C-CHECK INSTALLED NEW RT FLUTTER DAMPENER LINK ASSEMBLY & HARDWARE IAW AMM.
